# SDR AALA201703099048

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 47,630 hours, 23,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BY THE VAULT DOOR IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-60-00.  OPERATIONAL CHECK GOOD.
